# SDR UIEA2020051301030

- Difficulty date: May 17, 2020
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,984 hours, 22,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1417-1430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE WAS FOUND ON FUSELAGE SKIN BETWEEN STA 1417 / STA 1430 AND STRINGERS S-19L / S-20L.  DAMAGE REPAIRED IN ACCORDANCE  WITH B767-300 SRM 53-00-01-2R-14.
